# SDR FDEA201104281655

- Difficulty date: April 28, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 64,185 hours, 15,388 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6044115
- Part serial: 0203
- Condition: Failed
- Location: Emergency Lights
- Part time: 3,355 hours, 796 cycles
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT TEST FAILED.  PERFORMED TEST OF EMERGENCY LIGHT PER MM 33-51-01-5 AND GOT ALERT "EMER LT BAT 1 LO". R & R EMERGENCY LIGHT BATTERY POWER SUPPLY PER MM 33-51-01-4. TEST AND FUNCTIONED NORMAL.
